Good choice sets
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 2, p. 367-393
@article{ASNSP_1966_3_20_2_367_0,
     author = {Dekker, J. C. E.},
     title = {Good choice sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {2},
     year = {1966},
     pages = {367-393},
     zbl = {0207.30704},
     mrnumber = {215716},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_2_367_0}
}
Dekker, J. C. E. Good choice sets. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 2, pp. 367-393. http://www.numdam.org/item/ASNSP_1966_3_20_2_367_0/

[1] J. Barback, Recursive functions and regressive isols, Math. Scand. vol. 15 (1964), pp. 29-42. | MR 176921 | Zbl 0148.24701

[2] J.C.E. Dekker and J. Myhill, Recursive equivalence types, Univ. California Publ. Math. (N. S.)vol. 3 (1960), pp. 67-214. | MR 117155 | Zbl 0249.02021

[3] J.C.E. Dekker, The minimum of two regressive isols, Math. Z., vol. 83 (1964), pp. 345-366. | MR 160716 | Zbl 0122.01002

[4] J.C.E. Dekker, The recursive equivalence type of a class of sets, Bull. Amer. Math. Soc. vol. 70 (1964), pp. 628-632. | MR 174476 | Zbl 0156.01002

[5] A. Nerode, Extensions to isols, Ann. of Math. vol. 73 (1961), pp. 362-403. | MR 131363 | Zbl 0101.01203

[6] F.J. Sansone, Combinatorial functions and regressive isols, Pac. J. of Math., vol. 13 (1963), pp. 703-707. | MR 188068 | Zbl 0121.25502

[7] F.J. Sansone, A mapping of regressive isols, Illinois J. of Math., vol. 9 (1965), pp. 726-735. | MR 188069 | Zbl 0148.24607